Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
donkeyriding354

still getting new ones!

I've been on accutane (the generic) for about 3 months now and I just realized that I have new pimples/cysts. i don't know if they have been brought on by stress, but I know that my doc said i should be getting new ones after the 2nd month, or so I thought. does anyone know if its just how it works sometimes? if it might be just stress? or if its because its just not working for me?!?!

any help would be VERY appreciated!

thanks!

Share this post


Link to post
Share on other sites

yeah i broke out until month four! and i would get cysts like i've never had before. my acne was mild when i started and then it became pretty moderate throughout my course. i finally did clear up and now three months post tane im still clear. good luck!!

Share this post


Link to post
Share on other sites

everyone is different. some people get actives all the way up until their last day. i really think it just depends on your skin. just be patient with it :]

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×